Matrix Science Mathematic (MSMK)

FINITE ELEMENT METHOD FOR SOLVING NONLINEAR RANDOM ORDINARY DIFFERENTIAL EQUATIONS

December 6, 2019 Posted by din In MSMK

ABSTRACT

FINITE ELEMENT METHOD FOR SOLVING NONLINEAR RANDOM ORDINARY DIFFERENTIAL EQUATIONS

Journal: Matrix Science Mathematic (MSMK)
Author: Ibrahim Elkott, Ibrahim.L. El-Kalla, Ahmed Elsaid, Reda Abdo

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2019.17.21

In this paper we utilize the finite element method for solving random nonlinear differential equations. In the proposed technique, the nodal coefficients are formulated as functions of the random variable. At certain values of random variable, curve fitting is used to construct the approximate nodal solution. Several numerical examples are presented, and the approximate mean solutions are compared with the exact mean solution to illustrate the ability and effectiveness of this method.
Pages 17-21
Year 2019
Issue 2
Volume 3

Download